# SDR UPS03439999

- Difficulty date: January 4, 2003
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLT INSPECTION 2 EMERGENCY LIGHTS ARE OUT ABOVE UPPER DECK EMERGENCY EXIT DOOR.  REMOVED AND REPLACED BATTERY POWER UNIT (X327) PER WDM 33-51-01 & OPERATION CHECKED GOOD.
